# SDR SWAA2012111309279

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 69,406 hours, 65,512 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Part serial: MA4977
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B NR 4 GROUND SPOILER ACTUATOR CASTING BROKEN.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER M/M.
